| Catalog Number |
196192155 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
| Date of Event |
07/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that sig rp aox stb ins sz5 20 was associated with an infected total knee.The insert had been implanted and was later removed during a revision procedure in which the poly was removed and irrigation and debridement were performed.Reported patient impact included a painful, swollen, infected knee, with infection, pain, edema, and device revision or replacement.Affected side: right.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.